# SDR DALA2023112809766

- Difficulty date: October 29, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,478 hours, 38,309 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RELATED. DTE ERA 613198-14 REV ORIGINAL. ERA ISSUED FOR VERT STAB FRONT SPAR REPAIR AT ZFS=43.000, RHS. DAMAGE TOLERANCE EVALUATION REQUIRED ADDL TIME RLTD MON #0078171. DAMAGE TOLERANCE EVALUATION REQUIRED. DTE LOG #0040724 NO LONGER LIMITED TO 30 DAYS. ERA 613198-14AD REV A RELEASED WITH SECTION II: REPETITIVE INSPECTIONS ADDED FOR INSPECTION OF PERMANENT REPAIR. REFERENCE LOG #0078171 FOR TRACKING OF REPETITIVE INSPECTIONS. ASSOCIATED ERA CHANGED FROM 00-613198 TO 14-613198 FOR AC 9566. (LP #0040724)
